# SDR 2003UALA00315

- Difficulty date: March 21, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 33,030 hours, 24,672 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD UNDER AMBER ALERT DUE TO SPLIT FLAP INDICATION.  REPLACED FLAP POSITION INDICATOR.  INSTALLATION AND TESTS NORMAL.  REMOVED INDICATOR SENT TO SHOP FOR REVIEW.
